Works matching DE "FREE metabelian groups"
Results: 142
Centralizer Dimensions of Partially Commutative Metabelian Groups.
- Published in:
- Algebra & Logic, 2018, v. 57, n. 1, p. 69, doi. 10.1007/s10469-018-9479-4
- By:
- Publication type:
- Article
Sessions of the Seminar 'Algebra i Logika'.
- Published in:
- Algebra & Logic, 2017, v. 56, n. 4, p. 353, doi. 10.1007/s10469-017-9456-3
- Publication type:
- Article
Partially Divisible Completions of Rigid Metabelian Pro- p-groups.
- Published in:
- Algebra & Logic, 2016, v. 55, n. 5, p. 376, doi. 10.1007/s10469-016-9409-2
- By:
- Publication type:
- Article
Algebraic Sets in a Finitely Generated 2-Step Solvable Rigid Pro- p-Group.
- Published in:
- Algebra & Logic, 2016, v. 54, n. 6, p. 478, doi. 10.1007/s10469-016-9367-8
- By:
- Publication type:
- Article
Commutator Width of Elements in a Free Metabelian Lie Algebra.
- Published in:
- Algebra & Logic, 2014, v. 53, n. 5, p. 377, doi. 10.1007/s10469-014-9298-1
- By:
- Publication type:
- Article
Rigid Metabelian Pro- p-Groups.
- Published in:
- Algebra & Logic, 2014, v. 53, n. 2, p. 102, doi. 10.1007/s10469-014-9274-9
- By:
- Publication type:
- Article
Absolute Closedness of Torsion-Free Abelian Groups in the Class of Metabelian Groups.
- Published in:
- Algebra & Logic, 2014, v. 53, n. 1, p. 9, doi. 10.1007/s10469-014-9267-8
- By:
- Publication type:
- Article
Properties and universal theories for partially commutative nilpotent metabelian groups.
- Published in:
- Algebra & Logic, 2012, v. 51, n. 4, p. 285, doi. 10.1007/s10469-012-9192-7
- By:
- Publication type:
- Article
Universal theories for partially commutative metabelian groups.
- Published in:
- Algebra & Logic, 2011, v. 50, n. 1, p. 1, doi. 10.1007/s10469-011-9120-2
- By:
- Publication type:
- Article
Universal equivalence of partially commutative metabelian groups.
- Published in:
- Algebra & Logic, 2010, v. 49, n. 2, p. 177, doi. 10.1007/s10469-010-9088-3
- By:
- Publication type:
- Article
The twisted conjugacy problem for endomorphisms of metabelian groups.
- Published in:
- Algebra & Logic, 2009, v. 48, n. 2, p. 89, doi. 10.1007/s10469-009-9048-y
- By:
- Publication type:
- Article
Algebraic sets in metabelian groups.
- Published in:
- Algebra & Logic, 2007, v. 46, n. 4, p. 274, doi. 10.1007/s10469-007-0026-y
- By:
- Publication type:
- Article
Computing test rank for a free solvable group.
- Published in:
- Algebra & Logic, 2006, v. 45, n. 4, p. 254, doi. 10.1007/s10469-006-0023-6
- By:
- Publication type:
- Article
Irreducible Algebraic Sets in Metabelian Groups.
- Published in:
- Algebra & Logic, 2005, v. 44, n. 5, p. 336, doi. 10.1007/s10469-005-0032-x
- By:
- Publication type:
- Article
Quasivariety Generated by Free Metabelian and 2-Nilpotent Groups.
- Published in:
- Algebra & Logic, 2005, v. 44, n. 4, p. 213, doi. 10.1007/s10469-005-0022-z
- By:
- Publication type:
- Article
Completion of Linearly Ordered Metabelian Groups.
- Published in:
- Algebra & Logic, 2003, v. 42, n. 5, p. 304, doi. 10.1023/A:1025919422046
- By:
- Publication type:
- Article
The Lattice of Quasivarieties of Torsion-Free Metabelian Groups.
- Published in:
- Algebra & Logic, 2003, v. 42, n. 2, p. 92, doi. 10.1023/A:1023398222909
- By:
- Publication type:
- Article
Metabelian thin Beauville p-groups.
- Published in:
- Journal of Group Theory, 2018, v. 21, n. 2, p. 351, doi. 10.1515/jgth-2017-0040
- By:
- Publication type:
- Article
A group of generalized finitary automorphisms of an abelian group.
- Published in:
- Journal of Group Theory, 2017, v. 20, n. 2, p. 347, doi. 10.1515/jgth-2016-0043
- By:
- Publication type:
- Article
Uncountably many non-commensurable finitely presented pro-p groups.
- Published in:
- Journal of Group Theory, 2016, v. 19, n. 3, p. 515, doi. 10.1515/jgth-2016-0510
- By:
- Publication type:
- Article
Baumslag's big powers in metabelian groups.
- Published in:
- Journal of Group Theory, 2013, v. 16, n. 3, p. 445, doi. 10.1515/jgt-2012-0039
- By:
- Publication type:
- Article
Metabelian groups that admit triality.
- Published in:
- Journal of Group Theory, 2012, v. 15, n. 6, p. 775, doi. 10.1515/jgt-2012-0022
- By:
- Publication type:
- Article
Detecting hypercentrality from small subgroups.
- Published in:
- Journal of Group Theory, 2010, v. 13, n. 3, p. 383, doi. 10.1515/JGT.2009.056
- By:
- Publication type:
- Article
On residually torsion-free-nilpotent groups.
- Published in:
- Journal of Group Theory, 2009, v. 12, n. 4, p. 579, doi. 10.1515/JGT.2008.099
- By:
- Publication type:
- Article
Generation of polycyclic groups.
- Published in:
- Journal of Group Theory, 2009, v. 12, n. 4, p. 567, doi. 10.1515/JGT.2008.098
- By:
- Publication type:
- Article
Constructing sharply transitive R-modules of rank ⩽.
- Published in:
- Journal of Group Theory, 2007, v. 10, n. 4, p. 467, doi. 10.1515/JGT.2007.039
- By:
- Publication type:
- Article
Commutator subgroups of Hantzsche–Wendt groups.
- Published in:
- Journal of Group Theory, 2007, v. 10, n. 3, p. 401, doi. 10.1515/JGT.2007.031
- By:
- Publication type:
- Article
On power endomorphisms of n-central groups.
- Published in:
- Journal of Group Theory, 2006, v. 9, n. 4, p. 519, doi. 10.1515/JGT.2006.035
- By:
- Publication type:
- Article
Embedding properties of metabelian pro- p groups.
- Published in:
- Journal of Group Theory, 2006, v. 9, n. 4, p. 455, doi. 10.1515/JGT.2006.029
- By:
- Publication type:
- Article
Embedding groups in locally (soluble-by-finite) simple groups.
- Published in:
- Journal of Group Theory, 2006, v. 9, n. 3, p. 383, doi. 10.1515/JGT.2006.026
- By:
- Publication type:
- Article
Quasi-finitely axiomatizable groups and groups which are prime models.
- Published in:
- Journal of Group Theory, 2006, v. 9, n. 1, p. 107, doi. 10.1515/JGT.2006.006
- By:
- Publication type:
- Article
Endomorphisms preserving an orbit in a relatively free metabelian group.
- Published in:
- Journal of Group Theory, 2005, v. 8, n. 6, p. 767, doi. 10.1515/jgth.2005.8.6.767
- By:
- Publication type:
- Article
Modules of type FP<sub>2</sub> over the integral group algebra of a metabelian group.
- Published in:
- Journal of Group Theory, 2005, v. 8, n. 5, p. 645, doi. 10.1515/jgth.2005.8.5.645
- By:
- Publication type:
- Article
On algebraic sets over metabelian groups.
- Published in:
- Journal of Group Theory, 2005, v. 8, n. 4, p. 491, doi. 10.1515/jgth.2005.8.4.491
- By:
- Publication type:
- Article
Growth rates of amenable groups.
- Published in:
- Journal of Group Theory, 2005, v. 8, n. 3, p. 389, doi. 10.1515/jgth.2005.8.3.389
- By:
- Publication type:
- Article
ON A PROBLEM OF P. HALL FOR ENGEL WORDS II.
- Published in:
- Bulletin of the Australian Mathematical Society, 2014, v. 90, n. 2, p. 237, doi. 10.1017/S0004972714000094
- By:
- Publication type:
- Article
GEOMETRICAL APPROACH TO THE FREE SOLVABLE GROUPS.
- Published in:
- International Journal of Algebra & Computation, 2005, v. 15, n. 5/6, p. 1243, doi. 10.1142/S0218196705002657
- By:
- Publication type:
- Article
The Binary Adding Machine and Solvable Groups.
- Published in:
- International Journal of Algebra & Computation, 2003, v. 13, n. 1, p. 95, doi. 10.1142/S0218196703001328
- By:
- Publication type:
- Article
Primitive Elements of Free Metabelian Algebras of Rank Two.
- Published in:
- International Journal of Algebra & Computation, 2003, v. 13, n. 1, p. 17, doi. 10.1142/S021819670300133X
- By:
- Publication type:
- Article
On Torsion-Free Metabelian Groups with Commutator Quotients of Prime Exponent.
- Published in:
- International Journal of Algebra & Computation, 1999, v. 9, n. 5, p. 493, doi. 10.1142/S0218196799000308
- By:
- Publication type:
- Article
Tilings and Submonoids of Metabelian Groups.
- Published in:
- Theory of Computing Systems, 2011, v. 48, n. 2, p. 411, doi. 10.1007/s00224-010-9264-9
- By:
- Publication type:
- Article
THE $\Sigma^3$-CONJECTURE FOR METABELIAN GROUPS.
- Published in:
- Journal of the London Mathematical Society, 2003, v. 67, n. 3, p. 609, doi. 10.1112/S0024610702004088
- By:
- Publication type:
- Article
ON REAL-TIME WORD PROBLEMS.
- Published in:
- Journal of the London Mathematical Society, 2003, v. 67, n. 2, p. 289, doi. 10.1112/S0024610702003770
- By:
- Publication type:
- Article
On the generic triangle group and the free metabelian group of rank 2.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2018, v. 25, n. 5, p. 653, doi. 10.36045/bbms/1547780427
- By:
- Publication type:
- Article
A non-finitely-based variety of center-by-metabelian pointed groups.
- Published in:
- Mathematical Notes, 2014, v. 95, n. 5/6, p. 743, doi. 10.1134/S0001434614050162
- By:
- Publication type:
- Article
Varieties of Two-Step Solvable Algebras of Type (1, 1).
- Published in:
- Mathematical Notes, 2004, v. 76, n. 3/4, p. 379, doi. 10.1023/B:MATN.0000043465.59075.88
- By:
- Publication type:
- Article
ON EMBEDDING OF PARTIALLY COMMUTATIVE METABELIAN GROUPS TO MATRIX GROUPS.
- Published in:
- International Journal of Group Theory, 2018, v. 7, n. 4, p. 17, doi. 10.22108/ijgt.2017.21478
- By:
- Publication type:
- Article
ON THE PROBABILITY OF BEING A 2-ENGEL GROUP.
- Published in:
- International Journal of Group Theory, 2013, v. 2, n. 4, p. 31
- By:
- Publication type:
- Article
Chen Lie algebras.
- Published in:
- IMRN: International Mathematics Research Notices, 2004, v. 2004, n. 21, p. 1057, doi. 10.1155/S1073792804132017
- By:
- Publication type:
- Article
Hall invariants, homology of subgroups, and characteristic varieties.
- Published in:
- IMRN: International Mathematics Research Notices, 2002, v. 2002, n. 9, p. 465, doi. 10.1155/S107379280210907X
- By:
- Publication type:
- Article